Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 51, Number 184

All articles in this issue are freely accessible.

The analysis of multigrid algorithms for nonsymmetric and indefinite elliptic problems
James H. Bramble, Joseph E. Pasciak and Jinchao Xu.
Math. Comp. 51 (1988), 389-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930228
The construction of preconditioners for elliptic problems by substructuring. III
James H. Bramble, Joseph E. Pasciak and Alfred H. Schatz.
Math. Comp. 51 (1988), 415-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935071
Inverse-average-type finite element discretizations of selfadjoint second-order elliptic problems
Peter A. Markowich and Miloš A. Zlámal.
Math. Comp. 51 (1988), 431-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930223
An iterative finite element method for approximating the biharmonic equation
P. B. Monk.
Math. Comp. 51 (1988), 451-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935080
Convergence of a generalized pulse-spectrum technique (GPST) for inverse problems of $1$-D diffusion equations in space-time domain
X. Y. Liu and Y. M. Chen.
Math. Comp. 51 (1988), 477-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958636
Sharp maximum norm error estimates for finite element approximations of the Stokes problem in $2$-D
R. Durán, R. H. Nochetto and Jun Ping Wang.
Math. Comp. 51 (1988), 491-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935076
Convergence of a higher-order vortex method for two-dimensional Euler equations
C. Chiu and R. A. Nicolaides.
Math. Comp. 51 (1988), 507-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935078
A third-order accurate variation nonexpansive difference scheme for single nonlinear conservation laws
Richard Sanders.
Math. Comp. 51 (1988), 535-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935073
The spectrum and the stability of the Chebyshev collocation operator for transonic flow
Dalia Fishelov.
Math. Comp. 51 (1988), 559-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930225
Accurate boundary conditions for exterior problems in gas dynamics
Thomas Hagstrom and S. I. Hariharan.
Math. Comp. 51 (1988), 581-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935075
A new method of imposing boundary conditions in pseudospectral approximations of hyperbolic equations
D. Funaro and D. Gottlieb.
Math. Comp. 51 (1988), 599-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958637
Spectral methods and a maximum principle
Claudio Canuto.
Math. Comp. 51 (1988), 615-629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930226
Graded-mesh difference schemes for singularly perturbed two-point boundary value problems
Eugene C. Gartland.
Math. Comp. 51 (1988), 631-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935072
Backward differentiation approximations of nonlinear differential/algebraic systems
Kathryn E. Brenan and Björn E. Engquist.
Math. Comp. 51 (1988), 659-676, S7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930221
Convergence results for invariant curve algorithms
M. van Veldhuizen.
Math. Comp. 51 (1988), 677-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930220
Generation of finite difference formulas on arbitrarily spaced grids
Bengt Fornberg.
Math. Comp. 51 (1988), 699-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935077
On approximate zeros and rootfinding algorithms for a complex polynomial
Myong-Hi Kim.
Math. Comp. 51 (1988), 707-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958638
A fast algorithm for linear complex Chebyshev approximations
Ping Tak Peter Tang.
Math. Comp. 51 (1988), 721-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935074
Convergence results for piecewise linear quadratures for Cauchy principal value integrals
Philip Rabinowitz.
Math. Comp. 51 (1988), 741-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958639
A family of Gauss-Kronrod quadrature formulae
Walter Gautschi and Theodore J. Rivlin.
Math. Comp. 51 (1988), 749-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958640
A curiosity concerning the representation of integers in noninteger bases
G. W. Stewart.
Math. Comp. 51 (1988), 755-756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930227
A nonlinear congruential pseudorandom number generator with power of two modulus
Jürgen Eichenauer, Jürgen Lehn and Alev Topuzoğlu.
Math. Comp. 51 (1988), 757-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958641
Polynomials with Galois groups $Aut(M_{22}),M_{22},$ and $PSL_{3}(F_{4})⋅2_{2}$ over $Q$
Gunter Malle.
Math. Comp. 51 (1988), 761-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958642
On four-dimensional terminal quotient singularities
Shigefumi Mori, David R. Morrison and Ian Morrison.
Math. Comp. 51 (1988), 769-786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958643
Fricke’s two-valued modular equations
Harvey Cohn.
Math. Comp. 51 (1988), 787-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 935079
Computation of real quadratic fields with class number one
A. J. Stephens and H. C. Williams.
Math. Comp. 51 (1988), 809-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958644
On $A^{4}+B^{4}+C^{4}=D^{4}$
Noam D. Elkies.
Math. Comp. 51 (1988), 825-835
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930224
Another surprising property of $42$. A remark on a paper by P. S. Wang: “Factoring multivariate polynomials over algebraic number fields” [Math. Comp. 30 (1976), no. 134, 324–336; MR0568283 (58 #27887a)]
J. A. Abbott and J. H. Davenport.
Math. Comp. 51 (1988), 837-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 930222
Reviews and Descriptions of Tables and Books
Math. Comp. 51 (1988), 841-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indexes
Math. Comp. 51 (1988), 845-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions